Since this was going on while you were on the drug, it's hard to know if going off of it will help any because who knows if the drug was causing it? Many people complain of "brain zaps" when they stop a drug as a withdrawal symptom, and it can happen even when a dose is missed, so it's possible the drug had pooped out for you or your body was just tapped out on it after so many years of it that it wasn't being absorbed as well anymore and so you were suffering withdrawal even while still on it. But that's just me trying to throw something out there. I only say it because if it is a withdrawal symptom nobody can tell you how long it will last as everyone's experience is different. Usually, the longer you're on a drug the more likely it is to be very hard to stop taking, but as this is one of the most difficult of all antidepressants to stop taking I'd assume if you were going to suffer a withdrawal it would be a lot more severe than just this one symptom. 8 days is a very short time to know how stopping a drug will affect you. But I guess what I'm saying is, it could have been something other than the drug. It's possible.